# SDR 2017F00210

- Difficulty date: September 4, 2017
- Submitted: September 7, 2017
- Operation: General aviation
- Aircraft: N402SH
- Make and model: Bell 407
- Aircraft serial: 53118
- Aircraft time: 18,834 hours, 35,449 cycles
- Engine: Allsn 250C47M
- Engine time: 18,615 hours, 17,214 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Part number: 23035275
- Condition: Sheared
- Location: Engine Oil
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE PIC EXPERIENCED A WHINE IN THE ENGINE AND DECIDED TO LAND THE AIRCRAFT. UPON LANDING, THE ENG CHIP LIGHT ILLUMINATED. WHEN MAINTENANCE ARRIVED ENGINE OIL WAS PRESENT ON THE EXTERIOR OF THE AIRCRAFT. THE PT SUPPORT OIL PRESSURE FITTING LINE WAS FOUND COMPLETELY SHEARED FROM THE BASE OF THE FITTING, CAUSING ALL OF THE ENGINE OIL TO EXIT THE ENGINE. THE FORWARD GEARBOX CHIP PLUG HAD A SUBSTANTIAL AMOUNT OF METAL ON IT AS WELL DUE TO OIL STARVATION.
